# SDR IVLA2014103000001

- Difficulty date: October 26, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N103TQ
- Make and model: Cirrus SR22
- Aircraft serial: 2239
- Aircraft time: 3,728 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: PGAL11918
- Condition: Broken
- Location: Alternator
- Part time: 3,728 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ALTERNATOR 1 FIELD TERMINAL FAILED IN FLIGHT CAUSING THE ALTERNATOR 1 TO GO OFF LINE AND STOP CHARGING BATTERY 1.
